# SDR SWAA2013111422347

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 49,088 hours, 28,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 8436
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUAL BLEED TRIP FAILURE @ FL 410 RT BLEED TRIP LIGHT ILLUMINATED  FOLLOWED BY LT BLEED TRIP LIGHT INITIATED EMERGENCY DESCENT.  FOUND BAD PRECOOLER CONTROL VALVE.  R & R NR 1 ENGINE PRECOOLER CONTROL VALVE IAW MM.
